# SDR UPS01835118

- Difficulty date: January 24, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, AFT LWR CARGO PIT AT FS 1160 BETWEEN LONG 29L-30L Z-FITTING IS CORRODED.  Z-FITTING OUT OF LIMITS IAW DC8 SRM 53-2-0.  RCVD FITTING P/N 375584-2- 2N PO 699381 MAT ID FOR REPAIR ANGLES BAC 1505-101167 EXTRUSION .12 5 7075-T6571 IAW DC8 SRM 53-2-0.  FABD REPAIR ANGLES IAW DC8 SRM 53-2- 0.  ALODINED AND PRIMED IAW 51-1-8.  INSTALLED FITTING AND REPAIR ANGLES IAW 51-1-20D.
